# SDR SABA020047

- Difficulty date: April 7, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8103
- Aircraft serial: 294
- Aircraft time: 26,473 hours, 22,843 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 92012280
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 881 ON FLIGHT 5027 FROM CLT TO CVG.  ON TAKEOFF ROLL THE NUMBER 2 ATTITUDE INDICATOR FAILED.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 AHRU COMPUTER.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
